# SDR YENA2024082901180

- Difficulty date: August 28, 2024
- Submitted: August 29, 2024
- Operation: Air carrier
- Aircraft: N706JB
- Make and model: Airbus A320-232
- Aircraft serial: 03451
- Aircraft time: 60,122 hours, 21,825 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Skin
- Condition: Dented
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE: DENT ON PASSENGER (R1) CREW DOOR 841 LOWER AFT CORNER AT FWD GALLEY AREA; (RESOLVED ON W/O: 1313885 TASKCARD: NR-00055) 52PERFORMED REPAIR ON PASSENGER CREW DOOR 841 LOWER AFT CORNER AT FWD GALLERY AREA IAW A320 SRM 52-10-00-300-003 ITEM 2 A.1 STEP (K),(L) THIS REPAIR IS CATEGORY B AND MUST BE INSPECTED AT 60000FC (FH NOT RELEVANT) INSPECTION THRESHOLD FROM TIME OF ADL/REPAIR EMBODIMENT WITH SUBSEQUENT INSPECTION AT INTERVALS OF TBD AND METHOD TBD IAW A320 SRI 52-10-00-205-022 TABLE 1.
